# SDR CALA2014050991000

- Difficulty date: May 6, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 62,315 hours, 7,194 cycles
- Engine: Pwa PW4056
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S PFD BLANKED OUT TWICE WITH EICAS, IDS & DU STATUS MSG.  REPLACED FIRST OFFICER`S PFD IAW MM 31- 61-02, TEST & OPERATIONS OK.
